# SDR 9900429853

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 313303
- Condition: Failed
- Location: Rt Lavatory
- Part time: 2,863 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMOKE ALARM IN RIGHT LAVATORY GOING OFF WITH A BURNING SMELL.  CREW DECLARED AN EMERGENCY AND THE FLIGHT WAS RETURNED TO ATL.  AIRCRAFT LANDED  WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GROUND COOLING FAN AND LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK NORMAL.
